Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 3, 2010, 4:12 PM MDT for Box Butte County, Dawes County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2010, 4:12 PM MDT (22:12 UTC)
- Expired
- Jul 3, 2010, 4:47 PM MDT
- In force
- 35 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE
The radar
The North Platte radar (KLNX), 189 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 4:23 PM MDT | HAIL 1 | 3 N Hemingford, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 2:02 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 10.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -475 J/kg
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
020
WUUS55 KCYS 032212
SVRCYS
NEC013-045-032300-
/O.NEW.KCYS.SV.W.0113.100703T2212Z-100703T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT SAT JUL 3 2010
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 500 PM MDT
* AT 409 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. THIS STORM IS
ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEMINGFORD
TO 8 MILES NORTHEAST OF KILPATRICK LAKE...AND MOVING EAST AT 20
MPH. THIS WARNING IS AN EXTENSION OF THE WARNING PREVIOUSLY ISSUED
FOR BOX BUTTE COUNTY
* LOCATIONS IMPACTED INCLUDE...
ALLIANCE...HEMINGFORD...BEREA...SAND CANYON AND WILD HORSE BUTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4207 10272 4211 10321 4248 10318 4254 10277
4252 10276 4245 10276 4243 10274 4231 10273
4210 10274 4209 10272
TIME...MOT...LOC 2211Z 265DEG 19KT 4238 10306 4218 10316
WIND...HAIL 60MPH 1.00IN
$$
MAZUR2 follow-up statements
491
WWUS55 KCYS 032235
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT SAT JUL 3 2010
NEC013-045-032300-
/O.CON.KCYS.SV.W.0113.000000T0000Z-100703T2300Z/
BOX BUTTE NE-DAWES NE-
435 PM MDT SAT JUL 3 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAWES AND NORTHEASTERN BOX BUTTE COUNTIES UNTIL 500 PM MDT...
AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SAND CANYON TO WILD HORSE
BUTTE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WILD HORSE BUTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4221 10274 4220 10304 4251 10298 4254 10277
4252 10276 4245 10276 4243 10274 4231 10273
TIME...MOT...LOC 2235Z 246DEG 22KT 4249 10280 4229 10290
WIND...HAIL 60MPH 1.00IN
$$
MAZUR426
WWUS55 KCYS 032247
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
447 PM MDT SAT JUL 3 2010
NEC013-045-032257-
/O.CAN.KCYS.SV.W.0113.000000T0000Z-100703T2300Z/
BOX BUTTE NE-DAWES NE-
447 PM MDT SAT JUL 3 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM MDT.
LAT...LON 4221 10274 4220 10304 4251 10298 4254 10277
4252 10276 4245 10276 4243 10274 4231 10273
TIME...MOT...LOC 2247Z 246DEG 22KT 4252 10271 4232 10281
$$
MAZURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:15 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 3, 2:15 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT SAT JUL 3 2010 .SHORT TERM...TONIGHT THROUGH MONDAY EARLY AFTERNOON WATER VAPOR IMAGERY SHOWED A MID/UPPER TROUGH AXIS ORIENTED NE-SW FROM WCNTRL MT THROUGH CNTRL ID...WRN NV AND NCNTRL CA...WITH SWLY FLOW FROM THE NRN PLAINS TO THE FOUR CORNERS REGION. SEVERAL SHORT WAVES WERE TRACKING NEWD FROM THE GREAT BASIN ACROSS WY...MT AND THE WRN DAKOTAS. A COLD FRONT EXTENDED FROM LOW PRESSURE OVER ECNTRL ND SWWD THROUGH CNTRL SD THEN WWD THROUGH THE NWRN NEB PANHANDLE INTO SERN WY. THE AIRMASS AHEAD OF THE FRONT IS QUITE MOIST AND UNSTABLE WITH DEW POINTS INTO THE UPPER 50S AND 60S. WITH SURFACE TEMPS INTO THE 80S TO LOWER 90S...MUCAPES RANGED FROM 1000-2000 J/KG. TSTMS OVER AREAS TO THE EAST OF A LINE FROM DOUGLAS TO CHEYENNE MAY BECOME SEVERE THIS AFTERNOON...WITH THE MAIN THREATS LARGE HAIL AND DAMAGING WINDS. TONIGHT...THE COLD FRONT PROGRESSES SWD ACROSS THE CWA. LOW LEVEL THETA-E RIDGE AXIS...ELEVATED INSTABILITY AND POST-FRONTAL UPSLOPE WILL FOCUS ISOLD TO SCT TSTMS EAST OF A DOUGLAS TO CHEYENNE LINE...WITH A FEW SEVERE STORMS POSSIBLE IN THE EVENING. MODEL BOUNDARY LAYER PROGS INDICATE LOW CEILINGS FROM SERN WY INTO THE SRN NEB PANHANDLE LATE TONIGHT...WITH VISIBILITIES REMAINING AOA 6SM. ON SUNDAY...NEXT SHORT WAVE TO THE SW MOVES NE ACROSS WY DURING THE AFTERNOON. SIGNIFICANT LOW/MID LEVEL MOISTURE AND CLOUD COVER WILL TREND TOWARD THE COOLER METMOS MAX TEMPS. UPSLOPE AND ELEVATED INSTABILITY WILL PROMOTE SCT MAINLY AFTERNOON TSTM DEVELOPMENT. THE RISK FOR STRONG TO SEVERE TSTMS WILL EXIST OVER ERN CO...SWRN NEB AND WRN KS ALONG AXIS OF GREATEST SURFACE-BASED INSTABILITY AND LOW LEVEL SHEAR. SUNDAY NIGHT...MID/UPPER TROUGH EXITS THE CWA WITH TSTM CHANCES TAPERING OFF FROM WEST TO EAST. MONDAY... WILL BE BETWEEN TROUGHS WITH NEAR ZONAL PATTERN ALOFT PROMOTING DRIER AND WARMER CONDITIONS. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY MAIN FORECAST IMPACT WILL ANOTHER COLD FRONT MONDAY NIGHT THEN UPSLOPE FLOW INTO THURSDAY WITH MORE OF A BACKDOOR FRONT FRIDAY NIGHT. ON MONDAY NIGHT SHORTWAVE TROUGH AXIS EJECT THROUGH NRN WYOMING WITH COLD FRONT INTO SRN WY BY TUESDAY 12Z FOR REINFORCING SHOT OF COOLER AIR AND RETURN TO UPSLOPE FLOW AND SOME POST FRONTAL PRECIPITATION AND LOW CLOUDS. FROM TUESDAY INTO THURSDAY BOTH GFS AND ECMWF SHOW PERSISTENT UPSLOPE EAST TO SOUTHEAST FLOW OVER THE FORECAST AREA. THIS WILL HELP KEEP TEMPERATURES DOWN WITH COOLER MOIST FLOW. BY THURSDAY AFTERNOON MORE OF A WEAK FLOW PATTERN WILL DEVELOP AS SHORTWAVE MOVES INTO GREAT BASIN FROM CA/NV AREA. MEANWHILE A BACKDOOR SHORTWAVE DROPPING IN FROM NORTHERN GREAT PLAINS WILL PROVIDE ANOTHER AREA OF COOLER NORTHEAST FLOW SHIFTING UPSLOPE WITH POST FRONTAL PRECIPITATION INTO SATURDAY. && .AVIATION...18Z TAF ISSUANCE SFC COLD FRONT FROM SERN WY NEWD THRU CNTRL SD AND ERN ND WILL SLOWLY SETTLE S-SEWD THRU THIS EVE. DECENT INSTABILITY AND LOW LEVEL BOUNDARY WILL FOCUS SCT AFTN/EVE TSTMS...MAINLY E OF THE LARAMIE RANGE. A FEW TSTMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. VSBYS/CIGS MAY BE REDUCED TO MVFR INVOF THE STRONGEST TSTM ACTIVITY. SERN WY/WRN NEB PANHANDLE TERMINALS MAY EXPERIENCE MVFR CIGS AFTER 09Z SUN. && .FIRE WEATHER... A COLD FRONT WILL MOVE SLOWLY SOUTH ACROSS THE DISTRICT THIS AFTERNOON AND TONIGHT BRINGING COOLER TEMPERATURES...INCREASED HUMIDITY AND SCATTERED SHOWERS AND THUNDERSTORMS THROUGH INDEPENDENCE DAY. && .HYDROLOGY... THE NORTH PLATTE RIVER IN THE NEBRASKA PANHANDLE WILL REMAIN A CONCERN THROUGH THE WEEKEND. UPSTREAM RELEASES FROM RESERVOIRS IN EASTERN WYOMING WILL KEEP THE RIVER ABOVE FLOOD STAGE NEAR HENRY. THE RIVER SHOULD RISE TO 5.3 FEET THIS AFTERNOON AND TONIGHT...THEN REMAIN AT 5.2 FEET INTO EARLY NEXT WEEK. RAINFALL THIS WEEKEND COULD ACCUMULATE BETWEEN A QUARTER AND HALF INCH OVER THE BASIN WHICH MAY RESULT IN SLIGHTLY HIGHER STAGE VALUES THAN PREDICTED. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...JAMSKI LONG TERM/AVIATION...SLA
Hazardous weather outlook, Jul 3, 2:29 PM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 229 PM MDT SAT JUL 3 2010 WYZ101>119-041200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 229 PM MDT SAT JUL 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE SLOWLY SOUTH-SOUTHEAST ACROSS THE AREA THIS AFTERNOON AND EVENING...WHILE AN UPPER LEVEL DISTURBANCE MOVES NORTHEAST ACROSS WYOMING. WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL..BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING MAY ACCOMPANY THE STRONGER STORMS. THE STORMS WILL DIMINISH IN COVERAGE AND INTENSITY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FROM TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-041200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 229 PM MDT SAT JUL 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A COLD FRONT WILL MOVE SLOWLY SOUTH-SOUTHEAST ACROSS THE AREA THIS AFTERNOON AND EVENING...WHILE AN UPPER LEVEL DISTURBANCE MOVES NORTHEAST ACROSS WYOMING. SCATTERED THUNDERSTORMS WILL DEVELOP. SOME OF THE STORMS MAY BECOME SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. THE STORMS WILL DIMINISH IN COVERAGE AND INTENSITY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FROM TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Jul 3, 1:09 PM MDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 109 PM MDT SAT JUL 3 2010 WYZ107-108-031945- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 109 PM MDT SAT JUL 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND NORTHERN GOSHEN COUNTIES UNTIL 145 PM MDT... AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAYROCKS RESERVOIR...OR 17 MILES NORTHEAST OF WHEATLAND...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... FORT LARAMIE NATIONAL HISTORIC SITE AROUND 115 PM MDT. FORT LARAMIE AROUND 120 PM MDT. HWY 85 AT DRY RAWHIDE CREEK AROUND 140 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. JAMSKI
Special weather statement, Jul 3, 1:33 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 133 PM MDT SAT JUL 3 2010 WYZ102-032015- NIOBRARA COUNTY WY- 133 PM MDT SAT JUL 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NIOBRARA COUNTY UNTIL 215 PM MDT... AT 131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KEELINE...OR 15 MILES WEST OF LUSK...MOVING EAST-NORTHEAST AT 25 TO 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... MANVILLE AROUND 145 PM MDT. LUSK AROUND 200 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
Special weather statement, Jul 3, 2:08 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 208 PM MDT SAT JUL 3 2010 WYZ101-032115- CONVERSE COUNTY LOWER ELEVATIONS WY- 208 PM MDT SAT JUL 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CONVERSE COUNTY UNTIL 315 PM MDT... AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAND CREEK RESERVOIR...OR 26 MILES NORTHEAST OF EVANSVILLE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RED ROCK SPRING... HARDY RANCH AIR STRIP... BETTY RESERVOIR... MAZUR
Special weather statement, Jul 3, 3:55 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 355 PM MDT SAT JUL 3 2010 WYZ101-032245- CONVERSE COUNTY LOWER ELEVATIONS WY- 355 PM MDT SAT JUL 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 445 PM MDT... AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RED ROCK SPRING...OR 21 MILES NORTH OF DOUGLAS...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BILL... BETTY RESERVOIR... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MAZUR
Local storm report, Jul 3, 4:04 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
404 PM MDT SAT JUL 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL BRIDGEPORT 41.67N 103.10W
07/03/2010 M0.88 INCH MORRILL NE TRAINED SPOTTER
0402 PM HAIL 2 N BRIDGEPORT 41.70N 103.10W
07/03/2010 M1.00 INCH MORRILL NE CO-OP OBSERVER
&&
MJAMSKILocal storm report, Jul 3, 4:09 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT SAT JUL 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 17 WNW ALLIANCE 42.19N 103.18W
07/03/2010 M1.00 INCH BOX BUTTE NE TRAINED SPOTTER
0405 PM HAIL BRIDGEPORT 41.67N 103.10W
07/03/2010 E1.00 INCH MORRILL NE TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL. 1.25 INCHES OF RAIN IN 30
MIN. WINDS ESTIMATED AT 35-45 MPH.
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:53 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 37 min |
| Jul 3, 3:26 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 49 min |
| Jul 3, 4:03 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 42 min |
| Jul 3, 4:15 PM MDT | Areal Flood Advisory | CYS | Morrill | 3 hr |
| Jul 3, 5:00 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 45 min |
| Jul 3, 5:08 PM MDT | Flash Flood Warning | CYS | Morrill | 3 hr |
| Jul 3, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 20 min |
| Jul 3, 5:52 PM MDT | Flash Flood Warning | CYS | Morrill | 2 hr |
| Jul 3, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 50 min |
| Jul 3, 5:56 PM MDT | Tornado Warning | CYS | Morrill | 22 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.